# SDR UIEA2021030800487

- Difficulty date: March 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,589 hours, 21,974 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 423172
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START FLT LEG SCK-IAH SAT-62 FL410, START UNSUCCESSFUL AFTER 3 ATTEMPTS.( REMOVED AND REPLACED APU STARTER DUE APU BITE TEST STARTER FAULT IAW AMM 49-41-01. OPS CHECK GOOD. )
